On some differential games with fixed time
Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 272-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_2_a6,
author = {M. S. Nikol'skii},
title = {On some differential games with fixed time},
journal = {Doklady Akademii Nauk},
pages = {272--275},
year = {1978},
volume = {240},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a6/}
}
M. S. Nikol'skii. On some differential games with fixed time. Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 272-275. http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a6/